# SDR SWIA20251223020

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 52,473 hours, 35,380 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 13932114
- Part serial: 10238H8367
- Condition: Failed
- Location: Zone 200
- Part time: 34,806 hours, 24,229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

RIGHT WINSHIELD ARCING & WIRES GLOWING, CRACK APPEARED, QRH COMPLETED.  (FLIGHT 6290)  REMOVED AND REPLACED FO WINDSHIELD WITH A SERVICEABLE UNIT IAW AMM 56-11-01.  PREFORMED PRESSURIZATION OF THE ACFT FOR LEAK CHECK IAW AMM 21-31-00. NO LEAK PRESENT.  INSTALLED FO WINDSHIELD WIPER IAW AMM 30-42-09. ACFT OKAY FOR SERVICE.
